# SDR AMTA200600084

- Difficulty date: January 30, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N162AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1220
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 328-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR STRUCTURE BETWEEN FS 328-349 AND LBL 30-56 HAS CORROSION.  CLEANED AND BLENDED CORROSION ON INTERCOSTAL AND FOUND BEYOND NEGLIGIBLE DAMAGE IAW SRM 51-50-02 FIG 01.  REMOVED AND REPLACED INTERCOSTAL IAW SRM 51-40-01 AND LOCKHEED DWG 1613022.  (M)
